Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Vomiting, lose motion, dark brown motion. Is blood reducing or increasing?

DEAR SIR I SUFFERED FROM GI BLEED IN MY VOMIT AND MOTION LAST 2 MONTH BEFORE, DOCTOR DONE MY CAPSULE ENDOSCOPY BUT THEY DON T FOUND ANY KIND OF SOURCE IN MY BODY THAN BUT NOW MY MOTION COLOR IS DARK BROWN LIKE LIGHT BLACK SO YESTERDAY I CHECKED MY STOOL THE REPORT IS BELOW SO PLEASE TELL ME TAHT ANY KIND OF PROBLEM IS STILL NOW IN MY BODY AND TELL ME WHAT TO DO NOW. STOOL EXAMINATION 1 COLOUR RLACKISH 2 PARASITE NIL 3 CONSISTENCY SEMI-SOLID 4 MUCUS NIL 5 BLOOD NIL CHEMICAL EAXMINATION 1 REACTION ACIDIC MICROSCOPIC EXAMINATION 1 PUS CELLS 0-1 2 RBC S 0-1 3 OVA NOT SEEN 4 CYSTS NOT SEEN OTHERS BACTERIA + SPECIAL EXAMINATION OCCULT BLOOD NEGATIVE SO I REQUEST YOU PLEASE TELL ME IN THE DETAILS THAT BLOOD IS REDUCING IN MY BODY OR NOT RAJESH SINGHAL
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Hematologist 's  Response
Dear Nitesh,
According to the stool report mentioned by you, there is no evidence of bleeding in the stool. Please consult your physician for further workup in this regard.
Answered: Sun, 10 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor